# SDR UPS01236312

- Difficulty date: July 2, 2001
- Submitted: July 13, 2001
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- Aircraft time: 59,145 hours, 51,603 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, DURING NDT INSP OF RT MLG WHEEL WELL PRESSURE WEB CRACK WAS FOUND ON WEB AT BS 940 RBL 33 APPROX.  REPAIR CARRIED OUT IAW SRM 51-10-01, 51-30-2 & DRAWING 659360.
